# SDR DALA2023051603919

- Difficulty date: May 13, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N6708D
- Make and model: Boeing 757232
- Aircraft serial: 30480
- Aircraft time: 73,001 hours, 27,631 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6708 ESCAPE SLIDE ARMED CONDITION INDICATORS AT DOOR 2LAND 3R INOP. CORRECTIVE ACTION: T/S PER B757 AMM 52-11. RESET ARMED ANNUNCIATOR LIGHT. CVLEANED AND LUBED GIRT BAR ASSYS. BOTH DOORS OPS NMLK. CYCLED SEVERAL TIMES. (2765477)
